# SDR P5CA9701079

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 820-840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 820 TO 840 S12L SKIN LAP JOINT TOP ROW FASTENER HOLES FOUND (2 EA) CRACKED.  REPAIRED SKIN LAP JOINT AT BS 820 TO BS 840 SILL PER BOEING SRM 53-30-03.
